Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Lincoln, IL

April 8, 2015Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 6:14 AM CDT for Vermilion County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 6:14 AM CDT (11:14 UTC)
Expired
Apr 8, 2015, 6:59 AM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 129 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:30 AM CDTHAIL 0.75Danville, ILDIME SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS53 KILX 081114
SVRILX
ILC183-081215-
/O.NEW.KILX.SV.W.0009.150408T1114Z-150408T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
614 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 715 AM CDT

* AT 608 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH 
  OF OGDEN...AND MOVING EAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM
  WAS LOCATED 2 MILES EAST OF CHAMPAIGN...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...RANKIN...OAKWOOD...POTOMAC...CATLIN...RIDGE FARM...
  GEORGETOWN...WESTVILLE...TILTON...ROSSVILLE...HOOPESTON...
  JAMAICA...INDIANOLA...COLLISON...MIDDLE FORK WILDLIFE AREA...
  KICKAPOO STATE PARK...HENNING...VERMILION COUNTY AIRPORT...BISMARCK
  AND ALVIN.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3989 8754 3988 8794 4049 8793 4049 8753
TIME...MOT...LOC 1113Z 260DEG 32KT 4021 8787

HAIL...1.00IN
WIND...60MPH

$$

SMITH
1 follow-up statement
551 
WWUS53 KILX 081159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
659 AM CDT WED APR 8 2015

ILC183-081209-
/O.CAN.KILX.SV.W.0009.000000T0000Z-150408T1215Z/
VERMILION IL-
659 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3989 8754 3988 8794 4049 8793 4049 8753
TIME...MOT...LOC 1159Z 260DEG 32KT 4028 8734

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 8, 2:56 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT Wed Apr 8 2015

.SHORT TERM...(Today)
ISSUED AT 255 AM CDT WED APR 8 2015

Latest surface analysis indicates the frontal boundary that was
holding stationary over south central Illinois has shifted further
north early this morning as a weak wave of low pressure was
approaching west central Illinois. Scattered convection has been
occurring north of the boundary over parts of east central Iowa
east into our far northern counties with some nickel hail reported
over the past hour around Lacon in Marshall county. We expect the
scattered convection to continue into the morning hours as the wave
rides east along the boundary. As the surface low shifts to our east
later this morning, there may actually be a southward push to the
front which is going to cause some significant problems with respect
to the afternoon temperatures, especially along and north of I-74.
The latest HRRR does indicate another weak wave forming to our west
along the boundary early this afternoon with another complex of
storms approaching west central IL. Not sure if this particular
complex of storms will ride along the boundary into central Illinois
or dive more southeast into the higher instability air mass south
of the front. POPs will increase again this afternoon in response to
this secondary wave approaching from the west. Severe potential
increases this afternoon thru this evening as the boundary gets
a push northward as the more significant shortwave pushes into the
Plains. With the warm front expected to edge across the area this
afternoon and evening, damaging wind gusts, large hail and isolated
tornadoes will all be possible. The tornado threat looks tied more
into areas along and just north of the warm front later this
afternoon and evening. Coolest temps north of I-74 where more of an
easterly flow will prevail, while south of the boundary, a blend of
the MET/MAV guid seems reasonable at this point.

&&

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 255 AM CDT WED APR 8 2015

Severe weather threat through Thursday evening continues to dominate
the first part of the forecast. Current upper low moving into
northwest Nevada will open up but remain a fairly sharp wave as it
traverses the Plains on Thursday. This will help develop a surface
low over western Kansas this evening, which will surge northeast and
shove the frontal boundary back northward tonight. The trailing cold
front will sweep from west to east across the state Thursday evening
as a result.

Convection to our southwest expected to expand northeastward into
the mid-Mississippi Valley this evening. Latest SPC Day1 outlook
extended the slight risk across the entire CWA, with an enhanced
risk of severe storms from basically Springfield-Peoria westward.
This enhanced risk covers the entire area on Thursday, with
high-resolution models focusing on the mid-afternoon through early
evening time frame as the best potential in our area.

Short period of cooler and drier weather on tap for the first part
of the weekend, as high pressure drifts across the Midwest. However,
longer range models showing extended periods of rain chances early
next week. The GFS and ECMWF have a sizable range on the position
of a frontal boundary that will be setting up Sunday night and
Monday, both starting off roughly along I-70 but the GFS shows a
much stronger surge to the north by Tuesday. However, with both
favoring some sort of precip, have kept healthy rain chances in the
forecast for early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 1155 PM CDT TUE APR 7 2015

A stationary front extending across central IL, just north of
I-70, is forecast to drift slowly northward overnight, in response
to the approach of a weakening low pressure center across
Missouri. The surface low and associated 500mb shortwave will help
trigger showers and storms in central IL the rest of the night.

A complex of storms has already developed west of PIA in SE Iowa.
The track of those storms looks to be just NW of PIA airport.
However, the HRRR and NCEP 4km WRF show additional development is
expected to the SE of the current storms. The new storms should
affect PIA and BMI between 07z and 12z, with the southern extend
possibly affecting the other terminal sites during that time.

SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI
have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG.
Clouds are forecast to remain status quo for much of the night,
with some improvement as storms/showers pass near the terminals.

The weakening low pressure is still progged to advance across
central IL through early morning, dissipating before it reaches
Indiana. That will keep storm chances going through around 12z.

Additional storms are forecast to arrive tomorrow evening, per the
4km WRF.

ESE winds of 10-15kt will continue at 8-12kt overnight, with wind
directions highly dependent on how far north the stationary front
drifts by morning. Winds tomorrow morning could become variable
under the front, and eventually prevail from the N for PIA and
southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind
solutions, but went closer to the NAM with this set of TAFs.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Smith
LONG TERM...Geelhart
AVIATION...Shimon
Hazardous weather outlook, Apr 8, 6:05 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
605 AM CDT WED APR 8 2015

ILZ027>031-037-091100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
605 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL OCCUR THIS MORNING...MAINLY THROUGH ABOUT
10 AM.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND
BECOME MORE NUMEROUS TONIGHT. THESE THUNDERSTORMS MAY BE SEVERE...
ESPECIALLY THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT...
ALTHOUGH DAMAGING WINDS AND A COUPLE TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON...
EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES
THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL
POSSIBLE WITH THE STORMS ON THURSDAY.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT
WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...
MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS
LIKELY...ESPECIALLY BETWEEN 2 PM AND 7 PM.

ILZ036-040>042-047>051-091100-
CASS-FULTON-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
605 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND BECOME
MORE NUMEROUS TONIGHT. THERE IS A GOOD CHANCE THESE STORMS WILL
BECOME SEVERE THIS THIS EVENING. LARGE HAIL WILL BE THE PRIMARY
THREAT...ALTHOUGH DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON...
EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES
THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL
POSSIBLE WITH THE STORMS ON THURSDAY.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT
WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...
MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS ALSO
LIKELY...ESPECIALLY BETWEEN 2 PM AND 9 PM.

ILZ038-043>046-053-091100-
CHAMPAIGN-DE WITT-MACON-MCLEAN-PIATT-VERMILION-
605 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE INTENSE LIGHTNING
AND LARGE HAIL. AREAS EAST OF I-57 ARE MOST AT RISK.

ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER TODAY...AND BECOME
MORE NUMEROUS TONIGHT. THERE IS A CHANCE THAT THESE STORMS MAY
BECOME SEVERE AS WELL. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS...ALTHOUGH A FEW STORMS MAY ALSO PRODUCE
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON
AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH
THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT
WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH 8 AM...AND IS ALSO POSSIBLE
THIS EVENING. IN ADDITION...SPOTTER ACTIVATION ON THURSDAY IS
LIKELY BETWEEN 5 PM AND 11 PM.

ILZ052-054>057-061>063-066>068-071>073-091100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
605 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH A GREATER
CHANCE TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...A
TORNADO OR TWO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON
AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH
THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE.

MINOR FLOODING IS LIKELY TO DEVELOP IN AREAS ALONG THE WABASH
RIVER...THURSDAY NIGHT AND FRIDAY.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT
WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. IT IS ALSO LIKELY
LATE THURSDAY AFTERNOON AND EVENING...BETWEEN 5 PM AND 11 PM.

GEELHART

In the hours before

Local storm report, Apr 8, 5:24 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             BLOOMINGTON             40.48N 88.97W
04/08/2015  E1.00 INCH       MCLEAN             IL   PUBLIC

            QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMINGTON. REPORT
            VIA TWITTER.

&&

ALW
Local storm report, Apr 8, 5:27 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       NORMAL                  40.52N 89.00W
04/08/2015  M1.13 INCH       MCLEAN             IL   MESONET

            RECEIVED 1.13 INCHES OF RAIN TOTAL WITH THUNDERSTORM,
            ALONG WITH PEA SIZE HAIL.

&&

ALW
Local storm report, Apr 8, 5:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             1 E CLINTON             40.15N 88.94W
04/08/2015  E1.00 INCH       DE WITT            IL   TRAINED SPOTTER

&&

ALW
Local storm report, Apr 8, 5:38 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             LANE                    40.13N 88.85W
04/08/2015  E1.00 INCH       DE WITT            IL   MESONET

            SWOP REPORT

&&

ALW
Local storm report, Apr 8, 6:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
609 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
04/08/2015  M1.90 INCH       TAZEWELL           IL   CO-OP OBSERVER

            STORM TOTAL IN AN HOUR AND A HALF

&&

ALW
Local storm report, Apr 8, 6:11 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             3 SW FISHER             40.29N 88.39W
04/08/2015  E1.00 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

ALW

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:05 AM CDTSpecial Weather StatementILXMarshall, Stark55 min
Apr 8, 1:43 AM CDTSpecial Weather StatementILXKnox47 min
Apr 8, 2:14 AM CDTSpecial Weather StatementILXMarshall, Stark61 min
Apr 8, 3:13 AM CDTSpecial Weather StatementILXMarshall32 min
Apr 8, 3:18 AM CDTSevere Thunderstorm WarningILXMarshall27 min
Apr 8, 3:26 AM CDTSpecial Weather StatementILXWoodford64 min
Apr 8, 3:53 AM CDTSevere Thunderstorm WarningILXWoodford22 min
Apr 8, 3:59 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell46 min
Apr 8, 4:02 AM CDTSpecial Weather StatementILXMacon43 min
Apr 8, 4:14 AM CDTSpecial Weather StatementILXPeoria, Woodford61 min
Apr 8, 4:24 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford66 min
Apr 8, 4:30 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford16 min
Apr 8, 4:56 AM CDTSpecial Weather StatementILXDeWitt64 min
Apr 8, 5:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt33 min
Apr 8, 5:31 AM CDTSevere Thunderstorm WarningILXChampaign, Piatt44 min
Apr 8, 5:54 AM CDTSevere Thunderstorm WarningILXChampaign36 min
Apr 8, 6:24 AM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar56 min
Apr 8, 6:51 AM CDTAreal Flood AdvisoryILXColes6 hr
Apr 8, 7:32 AM CDTSevere Thunderstorm WarningILXColes28 min
Apr 8, 1:27 PM CDTSevere Thunderstorm WarningILXClay31 min
Apr 8, 1:48 PM CDTSevere Thunderstorm WarningILXLawrence, Richland42 min
Apr 8, 2:25 PM CDTSevere Thunderstorm WarningILXLawrence, Richland35 min
Apr 8, 2:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean26 min
Apr 8, 3:01 PM CDTSevere Thunderstorm WarningILXLawrence, Richland17 min
Apr 8, 3:17 PM CDTFlash Flood WatchILXClark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more32 hr
Apr 8, 3:41 PM CDTSevere Thunderstorm WarningILXLawrence31 min
Apr 8, 4:05 PM CDTFlash Flood WarningILXLawrence, Richland6 hr
Apr 8, 4:45 PM CDTSpecial Weather StatementILXRichland60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.